Taiwanese Journal of Mathematics

On Partial Galois Algebras

Xiaolong Jiang, Jung-Miao Kuo, and George Szeto

Full-text: Open access

Abstract

We generalize, in the context of partial group action, the Kanzaki commutator theorem for Galois extensions and the structure theorem for Galois algebras given by Szeto and Xue.

Article information

Source
Taiwanese J. Math., Volume 22, Number 6 (2018), 1367-1382.

Dates
Received: 17 December 2017
Accepted: 5 April 2018
First available in Project Euclid: 18 April 2018

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1524038540

Digital Object Identifier
doi:10.11650/tjm/180402

Mathematical Reviews number (MathSciNet)
MR3878573

Zentralblatt MATH identifier
07021694

Subjects
Primary: 13B05: Galois theory 16W22: Actions of groups and semigroups; invariant theory

Keywords
Galois extension partial Galois extension

Citation

Jiang, Xiaolong; Kuo, Jung-Miao; Szeto, George. On Partial Galois Algebras. Taiwanese J. Math. 22 (2018), no. 6, 1367--1382. doi:10.11650/tjm/180402. https://projecteuclid.org/euclid.twjm/1524038540


Export citation

References

  • R. Alfaro and G. Szeto, On Galois extensions of an Azumaya algebra, Comm. Algebra 25 (1997), no. 6, 1873–1882.
  • M. Auslander and O. Goldman, The Brauer group of a commutative ring, Trans. Amer. Math. Soc. 97 (1960), 367–409.
  • J. Ávila, M. Ferrero and J. Lazzarin, Partial actions and partial fixed rings, Comm. Algebra 38 (2010), no. 6, 2079–2091.
  • S. Caenepeel and E. De Groot, Galois corings applied to partial Galois theory, in: Proceedings of the International Conference on Mathematics and its Applications, (ICMA 2004), 117–134, Kuwait Univ. Dep. Math. Comput. Sci., Kuwait, 2005.
  • S. U. Chase, D. K. Harrison and A. Rosenberg, Galois theory and Galois cohomology of commutative rings, Mem. Amer. Math. Soc. 52 (1965), 15–33.
  • F. R. DeMeyer, Some notes on the general Galois theory of rings, Osaka J. Math. 2 (1965), 117–127.
  • ––––, Galois theory in separable algebras over commutative rings, Illinois J. Math. 10 (1966), 287–295.
  • F. DeMeyer and E. Ingraham, Separable Algebras over Commutative Rings, Lecture Notes in Mathematics 181, Springer-Verlag, Berlin, 1971.
  • M. Dokuchaev and R. Exel, Associativity of crossed products by partial actions, enveloping actions and partial representations, Trans. Amer. Math. Soc. 357 (2005), no. 5, 1931–1952.
  • M. Dokuchaev, M. Ferrero and A. Paques, Partial actions and Galois theory, J. Pure Appl. Algebra 208 (2007), no. 1, 77–87.
  • M. Ferrero, On the Galois theory of non-commutative rings, Osaka J. Math. 7 (1970), 81–88.
  • D. Freitas and A. Paques, On partial Galois Azumaya extensions, Algebra Discrete Math. 11 (2011), no. 2, 64–77.
  • M. Harada, Supplementary results on Galois extension, Osaka J. Math. 2 (1965), 343–350.
  • S. Ikehata, Note on Azumaya algebras and $H$-separable extensions, Math. J. Okayama Univ. 23 (1981), no. 1, 17–18.
  • T. Kanzaki, On commutor rings and Galois theory of separable algebras, Osaka J. Math. 1 (1964), 103–115.
  • ––––, On Galois algebra over a commutative ring, Osaka J. Math. 2 (1965), 309–317.
  • ––––, On Galois extension of rings, Nagoya Math. J. 27 (1966), 43–49.
  • J.-M. Kuo and G. Szeto, The structure of a partial Galois extension, Monatsh Math. 175 (2014), no. 4, 565–576.
  • ––––, The structure of a partial Galois extension II, J. Algebra Appl. 15 (2016), no. 4, 1650061, 12 pp.
  • ––––, Partial group actions and partial Galois extensions, Monatsh Math. 185 (2018), no. 2, 287–306.
  • M. Ouyang, Azumaya extensions and Galois correspondence, Algebra Colloq. 7 (2000), no. 1, 43–57.
  • A. Paques, V. Rodrigues and A. Sant'ana, Galois correspondences for partial Galois Azumaya extensions, J. Algebra Appl. 10 (2011), no. 5, 835–847.
  • A. Paques and A. Sant'Ana, When is a crossed product by a twisted partial action Azumaya?, Comm. Algebra 38 (2010), no. 3, 1093–1103.
  • K. Sugano, On a special type of Galois extensions, Hokkaido Math. J. 9 (1980), no. 2, 123–128.
  • G. Szeto and L. Xue, The structure of Galois algebras, J. Algebra 237 (2001), no. 1, 238–246.